# SDR IPXA10660490

- Difficulty date: June 13, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Strip
- Part number: 3046M82P04
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF WAN 1628319 AND DMI D427307 NR2 ENG OTBD THRUST REVERSER BLOCKER DOORS NR 2 AND NR 3 HAVE WORN TEFLON WEAR STRIPS.  REPLACED TEFLON WEAR STRIPS ON OTBD T/R BLOCKER DOORS NR 2 AND NR3 IAW MM 78-31-14-8.  CHECKED SATIS. THIS CLOSES DMI.
